# SDR ASAA2018011023135

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,233 hours, 11,647 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 6676
- Condition: Failed
- Location: Nr 2 Tank
- Part time: 41,053 hours, 12,550 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUNDED.  ACCOMPLISHED STEP 1 OF THIS TSR - TANK AND COMP UNITS TEST ON THE #2 TANK PER B737-800 AMM 28-41-21-710-801. FOUND THE COMPENSATOR PROBE, AND TANK UNITS 4, 6, 7, AND 11 OUT OF LIMITS. REPLACED THE TANK UNITS 4, 6, 7, 11, AND COMPENSATOR PROBE. READ OUT SHOWS ALL WITHIN LIMITS, AND ALL OPS NML. REF AMM 28-41-21/401. RE-SAFETIED BUSSING PLUG AND LEAK CHECK PASSED. THIS CLOSES TSR.
